×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Springer INdAM Series 14. Cham: Springer (ISBN 978-3-319-31579-9/hbk; 978-3-319-31580-5/ebook). xii, 379 p. (2016).
BibTeX Cite
Full Text: DOI
WorldCat.org
Cogolludo-Agustín, José Ignacio (ed.) et al., Topology of algebraic varieties and singularities. Invited papers of the conference in honor of Anatoly Libgober’s 60th birthday, Jaca, Spain, June 22–26, 2009. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (ISBN 978-0-8218-4890-6/pbk). Contemporary Mathematics 538, 293-308 (2011).
MSC:  32S22 57N60
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Author
Year of Publication
Classification